# SDR CALA0600423

- Difficulty date: October 23, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 23,967 hours, 8,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 707-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD CORRODED AT R-2 DOOR, STA 707.39-1016, RBL 47.  REPAIRED IAW SRM 51-40-02.
